# SDR DALA2024120311404

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,095 hours, 29,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 19 & Row 22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6470452) DURING SVC CK, FOUND EEPLS LILGHTS BETWEEN ROW 19 AND ROW 22 INOP. R+R'D BATTERY PACK PER AMM 33-51. OP CHECKS GOOD.
